# SDR USAABB96061

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 11426513
- Condition: Burned
- Location: Row 25 Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A, B, F

## Discrepancy

HUF - FL 158 - AFTER TAKEOFF FROM PHX. FLT ATTENDANT NOTED SLIGHT ODOR (THOUGHT TO BE FROM AIR CONDITIONING SYSTEM).  CAPTAIN INVESTIGATED AND COULD NOT CONFIRM.  SUBSEQUENTLY, FLIGHT ATTENDANT NOTED SMOKE AND SPARKS COMING FROM VENT BETWEEN ROWS 26 AND 30.  THE VENTS WERE CLOSED AND HALON DISCHARGED INTO THE VENT.  CAPTAIN DECLARED AN EMERGENCY AND INITIATED AND EMERGENCY DESCENT.  FLIGHT DIVERTED TO HUF AND LANDED WITH NO FURTHER INCIDENT.  MX FOUND THE AUDIO WALL DISCONNECT CABLE PINCHED NEAR SEAT 25A.  THE CIRCUIT BREAKER FOR THE SYSTEM HAD OPENED.  THE CABLE WAS REPLACED.  USAIR ENGINEERING ISSUED A FLEET CAMPAIGN TO CHECK ALL SIMILAR WIRING ON THE 757 FLEET.  (M)
